MathSciNet Relay Station
MathSciNet bibliographic data
MR1850361 (2002k:11199) 11R29 (11J70 11K50 11R11)
Golubeva, E. P. On the spectra of Lévy constants for quadratic irationalities and class numbers of real quadratic fields. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 276 (2001), Anal. Teor. Chisel i Teor. Funkts. 17, 20--40, 349; translation in J. Math. Sci. (N. Y.) 118 (2003), no. 1, 4740–4752
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement